Ergodicity in affine skew-product toral extensions

Harvey B. Keynes, Mahesh G. Nerurkar

Research output: Contribution to journalArticle

1 Scopus citations


We examine the dynamics of those skew-product extensions in which the fibre is a torus supporting a group of automorphisms which intertwine with the given Zn action. The main results concern lifting ergodicity generically from the base when the original action is perturbed into new action by a continuous affine cocyle. Extensions are indicated for other properties, such as weak-mixing and Bernoulli, and smooth variants are stated.

Original languageEnglish (US)
Pages (from-to)115-126
Number of pages12
JournalPacific Journal of Mathematics
Issue number1
StatePublished - May 1986
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Ergodicity in affine skew-product toral extensions'. Together they form a unique fingerprint.

  • Cite this